Armenian Journal of Physics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Ishkhanyan, T.A. and Manukyan, V.A. and Harutyunyan, A.H. and Ishkhanyan, A.M. (2017) Confluent hypergeometric expansions of the solutions of the double-confluent Heun equation. Armenian Journal of Physics, 10 (4). pp. 212-223. ISSN 1829-1171

Shahnazaryan, V.A. and Ishkhanyan, T.A. and Shahverdyan, T.A. and Ishkhanyan, A.M. (2012) NEW RELATIONS FOR THE DERIVATIVE OF THE CONFLUENT HEUN FUNCTION. Armenian Journal of Physics, 5 (3). pp. 146-155. ISSN 1829-1171

This list was generated on Tue Dec 11 05:48:13 2018 AMT.